# SDR CALA2014082701167

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 61,721 hours, 8,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD71701100
- Part serial: 145510
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EMER LIGHTS FAILED LIGHT TEST.  R & R R4 DOOR EMER LIGHT POWER SUPPLY IAW 33-51-07.
